Strong limit theorems for anisotropic random walks on ℤ 2

Endre Csáki, Miklós Csörgő, Antónia Földes, Pál Révész

Research output: Article

3 Citations (Scopus)

Abstract

We study the path behaviour of the anisotropic random walk on the two-dimensional lattice ℤ 2 . Strong approximation of its components with independent Wiener processes is proved. We also give some asymptotic results for the local time in the periodic case.

Original languageEnglish
Pages (from-to)71-94
Number of pages24
JournalPeriodica Mathematica Hungarica
Volume67
Issue number1
DOIs
Publication statusPublished - szept. 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Strong limit theorems for anisotropic random walks on ℤ <sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this